Previous 30 days30 days60 days90 days | Short FormatLong Format

using https://meetings.vtools.ieee.org/meetings/xml/0/60/asc/6

290707 bytes

fixing date 2021-09-21 18:00:00 US/Pacific

fixing date 2021-09-21 19:00:00 US/Pacific

fixing date 2021-09-30 12:00:00 US/Pacific

fixing date 2021-09-30 13:00:00 US/Pacific

fixing date 2021-10-21 08:00:00 US/Pacific

fixing date 2021-10-21 09:00:00 US/Pacific

fixing date 2021-09-21 18:00:00 US/Pacific

fixing date 2021-09-21 19:15:00 US/Pacific

fixing date 2021-09-24 12:00:00 US/Pacific

fixing date 2021-09-24 13:00:00 US/Pacific

fixing date 2021-09-18 09:00:00 US/Pacific

fixing date 2021-09-18 11:00:00 US/Pacific

fixing date 2021-10-11 18:30:00 US/Hawaii

fixing date 2021-10-11 20:30:00 US/Hawaii

fixing date 2021-11-08 18:30:00 US/Hawaii

fixing date 2021-11-08 20:30:00 US/Hawaii

fixing date 2021-10-15 18:00:00 US/Pacific

fixing date 2021-10-15 19:00:00 US/Pacific

fixing date 2021-09-17 18:00:00 US/Mountain

fixing date 2021-09-17 20:00:00 US/Mountain

fixing date 2021-09-28 18:30:00 US/Arizona

fixing date 2021-09-28 21:00:00 US/Arizona

fixing date 2021-10-26 18:30:00 US/Arizona

fixing date 2021-10-26 21:00:00 US/Arizona

fixing date 2021-09-16 18:00:00 US/Pacific

fixing date 2021-09-16 21:00:00 US/Pacific

fixing date 2021-10-30 08:00:00 US/Pacific

fixing date 2021-10-30 12:00:00 US/Pacific

fixing date 2021-10-30 08:00:00 US/Pacific

fixing date 2021-10-30 12:00:00 US/Pacific

fixing date 2021-10-30 08:00:00 US/Pacific

fixing date 2021-10-30 12:00:00 US/Pacific

fixing date 2021-09-25 16:00:00 US/Pacific

fixing date 2021-09-25 18:00:00 US/Pacific

fixing date 2021-09-22 11:30:00 US/Alaska

fixing date 2021-09-22 12:30:00 US/Alaska

fixing date 2021-10-13 16:00:00 US/Pacific

fixing date 2021-10-13 17:00:00 US/Pacific

fixing date 2021-11-08 15:00:00 US/Pacific

fixing date 2021-11-08 16:00:00 US/Pacific

fixing date 2021-09-23 08:00:00 US/Pacific

fixing date 2021-09-23 09:30:00 US/Pacific

fixing date 2021-09-18 09:00:00 US/Arizona

fixing date 2021-09-18 15:00:00 US/Arizona

fixing date 2021-10-04 17:00:00 US/Pacific

fixing date 2021-10-04 18:30:00 US/Pacific

fixing date 2021-09-23 18:00:00 US/Pacific

fixing date 2021-09-23 19:00:00 US/Pacific

fixing date 2021-10-13 19:00:00 US/Mountain

fixing date 2021-10-13 20:00:00 US/Mountain

fixing date 2021-09-30 19:00:00 US/Pacific

fixing date 2021-09-30 20:00:00 US/Pacific

fixing date 2021-09-29 18:30:00 US/Pacific

fixing date 2021-09-29 20:00:00 US/Pacific

fixing date 2021-11-06 09:45:00 US/Pacific

fixing date 2021-11-06 12:00:00 US/Pacific

Filtered duplicate meeting "Space and Satellite Symposium" (1)

Filtered duplicate meeting "Space and Satellite Symposium" (2)

46 meetings

WhenWhatWhoWhereHow
September 16th
6:00 PM (3 hours)
IEEE: Happy Hour MixerNA2325 Broadway
Oakland
Register
September 17th
5:00 PM (2 hours)
2021 IEEE Boise Section Fall Picnic - Sept 17 Shelter site
Boise, ID
Check for
Registration
September 18th
8:01 AM (6.0 hours)
Region 6, online Area Meeting Check for
Registration
September 18th
9:00 AM (6 hours)
IEEE Region 6 Southwest Area Fall 2021 Meeting Phoenix, AZCheck for
Registration
September 18th
9:00 AM (2 hours)
Silicon-Based Phased Arrays for 5GDr. Bodhisatwa SadhuOntario, CACheck for
Registration
September 20th
6:00 PM (3 hours)
IEEE Phoenix TEMS September MeetingPhil Bautista;
Terence Yeoh
Phoenix, AZCheck for
Registration
September 21st
12:30 PM (1 hour)
IEEE PES OREGON CHAPTER SEPTEMBER 21 MEETINGJohn FazioCheck for
Registration
September 21st
6:00 PM (1 hour)
IEEE Oregon Section WIE Book Club Meeting Meet OnlineCheck for
Registration
September 21st
6:00 PM (1 hour)
Seminar talk: Magnetic Nanoparticle Swarm for Active Delivery by Dr. Li ZhangDr. Li ZhangBoise, IDCheck for
Registration
September 21st
6:00 PM (1.2 hours)
A Discussion of Approaches to Quantum-Resistant CryptographyChuck EasttomRegister
September 22nd
9:30 AM (1 hour)
Digital Storage and Memory for AI from the Edge to the Data CenterTom CoughlinMicron Engineering Center
Boise, ID
Check for
Registration
September 22nd
10:00 AM (1.5 hours)
Designing Power System Substations for Grid Reliability – Salt River Project Design PerspectiveMr. Matthew RhodesCheck for
Registration
September 22nd
11:00 AM (1 hour)
Directional Drilling Fundamentals by Brian Gollehon 8 W Park St
Butte, MT
Check for
Registration
September 22nd
12:30 PM (1 hour)
GCI Aleutians Fiber Project - 860 Miles from Kodiak to UnalaskaKeith MerrickAnchorage, AKCheck for
Registration
September 23rd
8:00 AM (1.5 hours)
Design and Construction of Sensitive Compartmented Information Facilities (SCIF) and Secure Radio Frequency (RF) Facilities: Successfully Navigating the ICD/ICS-705 and NSA 94-106 Standards Freddy Padilla ;
Joel Kellogg
Register
September 23rd
6:00 PM (1 hour)
IEEE CS Webinar: IEEE Oregon Section Technical Seminar - Securing Hardware for Designing Trustworthy SystemsPrabhat Mishra, IEEE Fellow, ACM Distinguished Scientist, Professor, Department of Electrical and Computer Engineering, University of FloridaOnline MeetingCheck for
Registration
September 24th
12:00 PM (1 hour)
Propane Education & Research Council and CEO of Qnergy Isaac GarawayDr. Gokul VishwanathanSeattle , WACheck for
Registration
September 25th
4:00 PM (2 hours)
IEEE Seattle Last Summer BBQ Bash- Saturday September 25, 2021 4- 6pm PDTIEEE BBQ Seattle Washington;
IEEE Summer BBQ
7400 Sand Point Way NE
Seattle, WA
Check for
Registration
September 28th
6:00 PM (2.0 hours)
SusTech Talk, Clean Energy Designs using Computer Aided Engineering (CAE) SimulationsSharan KalwaniCheck for
Registration
September 28th
6:30 PM (2.5 hours)
Reliability in Autonomous Systems for Precision Ag/Water/Climate Change/Mining Check for
Registration
September 29th
6:30 PM (1.5 hours)
Nonlinear MEMS: generation, characterization and applications of the chaotic regimeDr. Martial DefoortSanta Clara, CACheck for
Registration
September 30th
8:00 AM (1 hour)
Base PCB Materials and their Influence in RF DesignsMr. Alexander IppichKitchener, ONCheck for
Registration
September 30th
12:00 PM (1 hour)
Ultrafast Time Domain Cryogenic CMOS Device Characterization Platform for Quantum Computing ApplicationsPragya ShresthaRegister
September 30th
7:00 PM (1 hour)
[Red Dwarf Stars Series] Autonomous Technologies - Presented by the IEEE Rising Stars Conference Virtual EventCheck for
Registration
October 2nd
1:00 PM (3 hours)
IEEE R6 STUDENT LEADERSHIP TRAINING Check for
Registration
October 4th
5:00 PM (1.5 hours)
Oregon NANO Webinar: Quasi 2D and 1D van der Waals Quantum Materials – From Physics to Device ApplicationsAlex BalandinCheck for
Registration
October 5th
11:00 AM (1 hour)
Navigate the Phases of Team Development with Speed and Agility for Happier and More Productive Teams (IEEE-USA Free Webinar)Scott M. Graffius, PMP, CSP-SM, CSP-PO, CSM, CSPO, SFE, ITIL, LSSGBWashingtonCheck for
Registration
October 9th
8:00 AM (7 hours)
Girls Make STEM with Heart 2021 - Call for Volunteers Thousand Oaks, CARegister
October 9th
9:00 AM (1 hour)
vTools and OU Analytics training for R6 volunteers Boise, IDCheck for
Registration
October 9th
10:00 AM (4.5 hours)
Girls Make STEM with Heart 2021 - STEM Event for Middle School Girls La Reina High School
Thousand Oaks, CA
Register
October 11th
9:30 PM (2 hours)
IEEE HAWAII EXCOM MEETING from 6:30 PM to 8:30 PM Online Honolulu, HICheck for
Registration
October 13th
4:00 PM (1 hour)
Dr. Corinne Scown, Lawrence Berkeley National Lab: Circular plastics and their implications for the environmentDr. Corinne ScownSunnyvaleCheck for
Registration
October 13th
6:00 PM (1 hour)
IEEE APS/EMC/MTT/AESS Radio Regulatory: a View from Inside IndustryDouglas DatwylerCheck for
Registration
October 14th
11:00 AM (1 hour)
Making Qubits: Diamond, Photonics, Superconductors, and MoreDr. Russ RenzasBoise, IDCheck for
Registration
October 14th
6:26 PM (2 hours)
IEEE OC Section ExCom Meeting - October 14, 2021 MOVED ON-LINE Irvine, CACheck for
Registration
October 15th
6:00 PM (1 hour)
IEEE Consultant Network Seattle Social Thunderbirds Hockey RAM Restaurant 512 Ramsay Way suite 4-103
Kent
Check for
Registration
October 21st
8:00 AM (1 hour)
Advanced Packaging For Silicon Photonics Based Modules And ApplicationsStéphane BernabéRegister
October 26th
6:30 PM (2.5 hours)
Reliability in Terahertz Meaurement Systems for Dielectric Materials Check for
Registration
October 30th
8:00 AM (4 hours)
Space and Satellite Symposium San Diego, CACheck for
Registration
November 3rd
10:00 AM (3 hours)
EVO 2.0 Conference WashingtonCheck for
Registration
November 6th
9:45 AM (2.2 hours)
Spark Museum of Electrical Invention 1312 Bay Street
Bellingham, WA
Check for
Registration
November 8th
3:00 PM (1 hour)
Recent advances in Smart Grid CommunicationsMelike Erol-KantarciCheck for
Registration
November 8th
8:30 PM (2 hours)
IEEE HAWAII EXCOM MEETING from 6:30 PM to 8:30 PM Online Honolulu, HICheck for
Registration
November 12th
9:00 AM (6.5 hours)
CLASTECH 2021 Common Space Brewery
Hawthorne, CA
Register

44 meetings. Generated Friday, September 17 2021, at 12:13:16 PM. All times America/Los_Angeles